# SDR IPXA2018110213561

- Difficulty date: October 18, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN ACCESS PANEL 636AB LANDING HAD CRACKS AT 2 FASTENER HOLES BETWEEN XORS. 683.4 - 713.650.  REPAIRED RT WING LOWER SKIN LANDING IAW SRM 57-20-02,  REPAIR 5, FIG 201.
